Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    thecoachman's Avatar
    thecoachman is offline Associate Member
    Join Date
    Nov 2001
    Location
    Chicago
    Posts
    266

    Exclamation T. Cyp. Tri inj. pain!!!!!!!!!!!

    I had my girl inj. Test. Cyp. only 1ml into my Tri. and now two days later is all swollen, red, looks like I have a sun burn all aound the back of my arm. I can't move my arm very well and it really sucks!!!!!!!!1

    I know that Test. is suppose to hurt but I didn't think like this!!
    Here is a pic. does anyone know if it's infected or not or am I f*cked and have to wait it out??

    I use heating pads and "icey hot" all day plus Hydrocodein (also for my back, damned dead lifts!!!).

    please tell me that I don't have to go to a fricken doctor and get it checked out!!!!!

    any sug on pain relief would greatly be appreciated.

    Thank G_D it doesn't hurt when I have sex (which with all the Test, is 3-4 times a day!!! Plus I just got engaged on Xmas so that helped too!!)

    thanks
    Coach
    Attached Thumbnails Attached Thumbnails T. Cyp. Tri inj. pain!!!!!!!!!!!-allinjections.jpg  

  2. #2
    kizer_soce's Avatar
    kizer_soce is offline Retired Moderator
    Join Date
    Oct 2001
    Posts
    1,597
    what size pin did you use to inject (she that is) also did she go all the way in?

  3. #3
    ironfist's Avatar
    ironfist is offline Elite Hall Of Fame ~ RIP ~
    Join Date
    Dec 2001
    Location
    In a cage near you...
    Posts
    4,723
    Welcome to Ttokkyo cypionate . That's why most people stick to their ass only. You'll be ok, it will take a couple of days to go back to normal. The Cyp. has a high alcohol content which is why it is swollen and painful...

  4. #4
    Psycoswole's Avatar
    Psycoswole is offline Member
    Join Date
    Oct 2001
    Location
    Vegas, NV
    Posts
    957
    Bro exact same shit happened to me injecting some win in to my triceps. I waited it out and was better in about 3-4 days

  5. #5
    thecoachman's Avatar
    thecoachman is offline Associate Member
    Join Date
    Nov 2001
    Location
    Chicago
    Posts
    266
    How bad is it Doc?

    J/k

    She used a 22g 1 inch and went about 1/2 way in=, maybe a little more that 1/2 way in.

    It hurt like hell and made her stop a couple of times to let the Cyp. disperce. Pain was really bad!



    thanks for all the replies!
    I did the first couple in my arse and my thigh. The thigh hurt like hell but didn't swell up and didn't have that sun burn look to it.

    Thanks for reasuring me that it's not infected. I will never inj. into my tri again!! What about mixing Eq (1ml) w/ the CYP?? (in my arse!)?

    At least the one arm looks freakin HUGE!!!!

    that pic wasn't the best angle.
    Last edited by thecoachman; 12-29-2001 at 05:42 PM.

  6. #6
    Psycoswole's Avatar
    Psycoswole is offline Member
    Join Date
    Oct 2001
    Location
    Vegas, NV
    Posts
    957
    Im pretty sure you just hit a bad spot, when it happened to me my arm looked exactly the way yours does. I wouldnt work out tris for a few days, but if you feel you can pop two advil before the gym. Dont stress it bro, keep us updated

  7. #7
    XBiker's Avatar
    XBiker is offline Retired Vet
    Join Date
    Aug 2001
    Location
    Over there.
    Posts
    1,391
    Ouch, bro.

    I feel for ya.

    In the future, get some 25 G, 1" for your spot injects, they hurt much less.

  8. #8
    Join Date
    Nov 2001
    Location
    some where in North America
    Posts
    28
    I got the same problem bro. When I inj my tris w/fina, as soon as I push the liquid in, inj site burns like hell and it remains swollen for like 3 days. Btw, nothing personal bro, if you think cypionate is a bitch to use u should stay away from these gear that bloated u up, just throw in some winny, equipoise , and some T3 and use DNP for the last week, these gear will cut u up like a butcher knive and you gonna be look a lot better........

  9. #9
    BOUNCER is offline Retired Vet
    Join Date
    Nov 2001
    Location
    IRELAND.
    Posts
    7,772
    It's not infected, I have tried sustanon based cycles a number of times and most I've lasted is about 3 weeks before switching to testoviron because of the pain and swelling. The second I seen your arms I thought the swelling looked just like I get from sustanon.
    I'm going back on a cycle this coming Monday, new year's eve and intend injecting Verormone into my tri's, but using 25g slin pins.
    However the site pain you experiencing is'nt caused from the 22g.

    Bouncer

  10. #10
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    r u using ttokyo cyp??i stoped it after 3 weeks into it fuck the pain crippled me for like week easy.

  11. #11
    thecoachman's Avatar
    thecoachman is offline Associate Member
    Join Date
    Nov 2001
    Location
    Chicago
    Posts
    266
    yes, can't stop now. I'm up about 25lbs!!!

    maybe 30 now 'cause there is about 5Lbs of swell on my one arm!!!!

    thnaks everyone......

    moving tom. morning see you guys in about 3 day when I arrive in Vegas. Wish us luck!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •